MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CD2215-36Q CURRENT ACCEL DR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC. CD2215-36Q CURRENT ACCEL DR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2215-36Q
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During a clinic follow up, it was noted that the device had an alert for elective replacement indicator (eri) due to suspected premature battery depletion.The device was explanted and replaced to resolve the event and the patient was stable with no adverse consequences reported.
 
Additional Manufacturer Narrative
Additional information: the reported field event of a premature depletion was not confirmed.Longevity analysis found the battery depletion to be normal.Sensing, pacing, pacing lead impedance, high voltage (hv) lead impedance, hv charging, hv delivery and hv shock impedance were tested with no anomalies noted.

Brand Name
CD2215-36Q CURRENT ACCEL DR ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8040035
Report Number2938836-2018-11925
Device Sequence Number11088275
Product Code NVZ
UDI-Device Identifier05414734503075
UDI-Public05414734503075
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Model NumberCD2215-36Q
Device Lot Number3070058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/26/2018
Supplement Date Received by Manufacturer08/25/2019
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;